# SDR UIEA2021012400111

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,267 hours, 19,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Location: Seat 36g Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT IS OUT AT SEAT 36G.  REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-05.
